MAUDE Adverse Event Report: BIOMET 3I TSV BELLATEK¿ ENCODE¿ HEALING ABUTMENT 4.5MM (D) X 5.0MM (P) X 3MM (H); DENTAL HEALING ABUTMENT

BIOMET 3I TSV BELLATEK¿ ENCODE¿ HEALING ABUTMENT 4.5MM (D) X 5.0MM (P) X 3MM (H); DENTAL HEALING ABUTMENT
Catalog Number TEHA4503
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the encode abutment would not seat in the patients mouth.They were able to use another abutment to complete the case.
 
Additional Manufacturer Narrative
Zimvie complaint: (b)(4).A1: patient identifier is not provided / unknown.A2: patient age is not provided / unknown.A4: patient weight is not provided / unknown.B3: date of event is not provided / unknown.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: d4: expiration date and unique identifier (udi) number.H2: if follow-up, what type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: type of investigation.H6: investigation findings.H6: investigation conclusions.H10: additional narratives/data.One healing abutment was returned for investigation.Visual evaluation of the as returned product identified no malfunction.During a functional test the abutment seated on an in-house implant as intended.Dhr review for the lot had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimvie.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot and no similar event or complaint was found.Based on the investigation and risk management file review, and ifu, the most likely root cause determined from the investigation was incorrect technique used during placement.Therefore, based on the available information, device malfunction did not occur.However, the reported event could not be verified.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
TSV BELLATEK¿ ENCODE¿ HEALING ABUTMENT 4.5MM (D) X 5.0MM (P) X 3MM (H)
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17458878
Report Number0001038806-2023-01464
Device Sequence Number2698324
Product Code NHA
UDI-Device Identifier00844868040941
UDI-Public(01)00844868040941(17)261219(10)1251126
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173374
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTEHA4503
Device Lot Number1251126
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic